# SDR ASAA2014100909335

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 3,744 hours, 1,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20383
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 3,728 hours, 1,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LT PACK LIGHT ILLUMINATED.  FOLLOWED QRH.  DID NOT RESET. LT PACK TURNED OFF IAW QRH.  ACFT GROUNDED. REPLACED NR 1 TEMP CONTROL VALVE IAW AMM 21-51-10,  OPS CHECKED GOOD.
